# SDR 2002FA0000089

- Difficulty date: November 19, 2001
- Submitted: January 23, 2002
- Operation: General aviation
- Aircraft: N8TC
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0264
- Engine: Cont IO470*
- System (JASC): 5260 · Entrance Stairs
- Part: Strut
- Condition: Broken
- Location: Airstair
- Component: Airstair
- Component part number: 081194623
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PERSONNEL ATTEMPTED TO BOARD AIRCRAFT WHEN MOUNTING STEP STRUT ASSEMBLY BROKE AWAY.  WELD ASSEMBLY (PN 0811946-23) FAILED COMPLETELY AT UPPER STEP.  INDICATIONS OF A PRE EXISTING CRACK AROUND ONE THIRD OF THE CIRCUMFERENCE OF THE TUBE.  NO SIGNS OF RUST BLEED THROUGH AT THE EXTERIOR PAINT.  STEP MOUNTING SCREW SPACERS MISSING AT UPPER STEP.
